# SDR ERAA096641

- Difficulty date: July 14, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 13,321 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Shim
- Condition: Missing
- Location: Governor
- Part time: 7,603 hours
- Component: Governor
- Component part number: 252466715
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR HAS ONLY 178.4 HOURS SINCE OVERHAUL AT ACRO.  SHIMS ARE MISSING ON DRIVESHAFT.  RETURNING ON ERA REPAIR ORDER RW-899866 REQUESTING WARRANTY REPAIR.
